# SDR AALA202402152202

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 77,107 hours, 36,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR HANDLE DIFFICULT TO RAISE WHEN OPENING. CLEANED AND LUBRICATED FORWARD ENTRY DOOR ROLLERS AND BRACKETS.
